# SDR CA150113003

- Difficulty date: December 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT LANDED IN EMERGENCY DUE TO AN IFSD OF THE RT ENGINE DURING ASCENT PASSING 4000 FT.  THE PILOT NOTED A DROP OF TORQUE, THEN NG AND NP, WITH THE ITT GOING UP.  THERE WAS NO ACCELERATION CONTROL. THE PILOT FEATHERED THE PROPELLER AND LANDED SAFELY.  ON GROUND THEY VISUALLY INSPECTED THE ENGINE AND NOTED METALLIC MATERIAL FROM THE EXHAUST DUCTS.
